Journal of Applied Mathematics and Stochastic Analysis
Volume 3 (1990), Issue 4, Pages 245-252
Rothe's method to semilinear hyperbolic integrodifferential equations
1Department of Mathematics, Indian Institute of Technology, Kanpur, Kanpur 208 016, India
2Department of Mathematics, lndian Institute of Technology, Bombay, Powai, Bombay 400076, India
Received 1 April 1989; Revised 1 September 1989
Copyright © 1990 D. Bahaguna et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we consider an application of Rothe's method to abstract
semi-linear hyperbolic integrodifferential equations in Hilbert spaces. With the
aid of Rothe's method we establish the existence of a unique strong solution.